# SDR CA150514004

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 305 C
- Aircraft time: 11,998 hours
- Engine: Cont O47011
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Part number: 06131052
- Condition: Cracked
- Location: Bulkhead
- Part time: 11,998 hours
- Component: Bulkhead Assy, Cessna
- Component part number: 101310010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPECIAL INSPECTION OF THE AFFECTED AREA, SEVERAL CRACKS WAS DISCOVERED ON THE FWD LT LANDING GEAR REINFORCEMENT PLATE, PN-0613105-2.  THE CRACKS RADIATED TANGENTIALLY FROM THE LOWER OTBD 5/16 HOLE AT THE 5:00 & 7:00 POSITION FOR ABOUT 1/2", TERMINATING AT THE BEND RADIUS OF THE FLANGE.  THE ACFT IS CURRENTLY UNDERGOING REPLACEMENT OF THE DAMAGED PARTS.
